# SDR RAIA201904260001

- Difficulty date: April 26, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 39,226 hours, 24,290 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14549072407
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK IN FLIGHT-- FOUND CRACKED DUCT UNDER CARGO BAY FLOOR GOING TO AIR STARTER, R&R DUCT ASSY LEAK AND OPS CHECK GOOD.
